# SDR KPVA200611

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4016
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PITCH TRIM/ELEVATOR FAILED.  DRAINED MOISTURE FROM RT PITOT MOISTURE TRAP & CLEARED PITOT STATIC LINE IAW DHC-8 PSM Q400 MM CHAPTER 34-11-06 PG 302 PAR 4A.
